A 35-year-old female asked:
No withdrawal bleeding after prometrium (micronized progesterone). secondary ammenorhea 6 months. what possible issues could it be?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
Family Medicine 48 years experience
Extended side effect: or thyroid abnormality. Additionally, the combination of medicines that you are taking can certainly mess up your cycle. It is time to call your GYN and get examined with a pelvic exam and hormonal blood testing.
3.6k viewsReviewed >2 years ago
Last updated Feb 21, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.